# SDR SWAA2015121547129

- Difficulty date: December 13, 2015
- Submitted: December 15, 2015
- Operation: Air carrier
- Aircraft: N7736A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35109
- Aircraft time: 30,608 hours, 14,149 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CEILING AISLE EMER LIGHT INOPERATIVE.  RELAMPED LIGHT IAW AMM.
